본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Inventiones mathematicae v.125 no.1, 1996년, pp.37 - 74  

Strange attractors in saddle-node cycles: prevalence and globality

D&inodot ; ´ ; az, L. J. ; Rocha, J. ; Viana, M. ;
  • 초록  

    Abstract  We consider parametrized families of diffeomorphisms bifurcating through the creation of critical saddle-node cycles. We show that they always exhibit HEnon-like strange attractors for a set of parameter values with positive Lebesgue density at the bifurcation value. In open classes of such families the strange attractors are of global type: their basins contain an a priori defined neighbourhood of the cycle. Furthermore, the bifurcation parameter may also be a point of positive density of hyperbolic dynamics.


  • 원문보기

    원문보기
    무료다운로드 유료다운로드
    • NDSL :

    유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역